Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Whywhywhy

Important, help needed urgently.

Please, somebody help.

I'm really frustrated. I've been using Dan's regimen for about 3 or more months. During the regimen, I have experienced clearing, at first reasonably little, then alot. So now, I'm practically clear. Really, I am clear, but I just get like, say, one or two zits every three or four weeks. So that's not my problem.

But now. I have milia. And I don't know if this is true, but I think they are spreading. (Also the general texture of my skin looks like SHIT in daylight, not cause of scarring but milia and stuff)

Now I researched online, and I found out to get rid of them, you'd need to get them extracted. This would leave red marks (even if for just a week) but I can't let that happen, cause I got too much milia.

So now to the cause...I read milia can be caused by moisturizers, face products, creams, ect.

Now I think either Eucerin renewal is causing it, or bp or both!

What the hell do I do? Can I just quit the regimen, would my acne come back?

Also, I've got some Saylic acid soap, and I read it would be good against milia AND acne, so should I just use that instead?

What kind of moisturizer can I use?

SORRY it's so long, but I REALLY REALLY need answers.

P.S. ( I don't have money, time, or transportation to see a derm)

Share this post


Link to post
Share on other sites

I don't know what's causing it. If you do stop the regimen, chances are your skin will return to it's pre-regimen status.

In the meantime, make an appointment with your derm and see what he/she says to do.

-Dan

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×